# SDR YV3R2020102900376

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Aircraft: N246LC
- Make and model: Robsin R44
- Aircraft serial: 2620
- Aircraft time: 38 hours
- Engine: Lyc O540F1B5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A6131
- Part serial: 516732
- Condition: Defective
- Part time: 38 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ALTIMETER INDICATOR P/N: A613-1 WAS INOPERATIVE, NEEDLE WILL NOT MOVE.
